# SDR SWAA2023032000774

- Difficulty date: February 8, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 55,381 hours, 33,043 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242DF DELAMINATED<[01] MEASUREMENTS;[02] PREPARED DAMAGED AREA TO APPLY REPAIR AT FLOOR PANEL #242DF PER B737 SRM 53-00-50-2R-7;[03] VERIFIED STEPS 1 AND 2;[04] OK TO APPLY REPAIR;[05] APPLIED REPAIR AT FLOOR PANEL #242DF PER B737 SRM 53-00-50-2R-7 MATERIAL USED RESIN 50-A PO#1799598 & FIBER GLASS PO#1690463;[06] VERIFIED STEP 5;[07] C/W
